CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Grynkiewicz-D-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006 | 2005
Number of items: 3.

2006

Grynkiewicz, David and Schultz, Andrew (2006) A Five Color Zero-Sum Generalization. Graphs and Combinatorics, 22 (3). pp. 351-360. ISSN 0911-0119. https://resolver.caltech.edu/CaltechAUTHORS:20200103-150222668

Grynkiewicz, David and Sabar, Rasheed (2006) Monochromatic and Zero-Sum Sets of Nondecreasing Modified Diameter. Electronic Journal of Combinatorics, 13 (R28). ISSN 1077-8926. https://resolver.caltech.edu/CaltechAUTHORS:GRYejc06

2005

Grynkiewicz, David J. (2005) On a Conjecture of Hamidoune for Subsequence Sums. Integers, 5 (2). A07. ISSN 1553-1732. https://resolver.caltech.edu/CaltechAUTHORS:GRYint05

This list was generated on Thu Jul 2 23:05:36 2020 PDT.